Endless withdrawal from benzos and pregabalin
I’m at my wit’s end. I have been withdrawing for so so long that euthanasia is looking good to me. Since last November I have withdrawn from clonazepam and closely followed by pregabalin. Actually still struggling with the later drug. I am not sleeping, full of anxiety, fear and wanting to off myself. It feels like every week I reduce the drug, I lose hope that things will get better. I don’t have anyone in the medical system that understands withdrawal from these drugs.
It would be good to connect with people that have gone through this process and have improved their lives.
Also, I’m not sure if there is a discussion already in place for this topic.
Interested in more discussions like this? Go to the Addiction & Recovery Support Group.
OMG your discussion mirrors some of my issues.
I’ve taken benzos only for 3 weeks and stopped taking them and I’m up all night
How long were you on clonazepam?
On and off for about 30 years. I never knew that they were addictive. I am wondering if lyrica and clonazepam have been “partners in crime”? Maybe they augment the withdrawal symptoms since they seem to hit the same receptors in the brain.
Insomnia is a really rough side effect. It’s difficult to feel as if you can carry on with life when you don’t get any sleep.
Do you sleep at all?
I don’t without taking meds.
I am skating by some nights on bio-identical progesterone (high dose). It reacts with the same receptors in the brain and can give me a reduced anxiety mind.
Are you still tapering? Are you tapering both meds at the same time?
I finished clonazepam in mid February. I started tapering off lyrica in April. I am still tapering. I am down to 75mg per day. Every week I reduce another 25mg. I hope to be off it by the end of June. The withdrawal, however, combined with the decrease in nerve pain relief is a deadly combination.
What is your dose
I am a bit confused as to which dose you are asking about. I was on 4mg of clonazepam on and off over 30 years. I was on 300mg of pregabalin since November of 2021. I came off the drug one night at the insistence of a pharmacist due to some serious side effects. I was completely crazy with withdrawal symptoms and told to tough it out since it would only take 1-2 days. This was not true at all. I went back on 300mg and have been reducing weekly. I am currently at 75mg.
I also have high dose bio-identical progesterone that has been helping through all of this. This drug would be at 1200mg per day. Without it, I fear that I would have died by now.
Hope this helps.